# SDR ASAA9810084

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Receiver
- Part number: 883200312
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING RECON OF AIRCRAFT, FOUND TWO EMERGENCY EXIT LIGHT INOPERATIVE ON ONE PALLET AND ALL EMERGENCY EXIT LIGHTS INOPERATIVE ON THE SECOND PALLET.  REPLACED BATTERY PACK ON ONE PALLET AND REPLACED THE RECEIVER AND BATTERY PACK ON THE SECOND PALLET.  ALL EMERGENCY EXIT LIGHTS OPERATED NORMALLY.  (M)
